# SDR QXEA2009121501052

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 21,422 hours, 15,800 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK-CHAFE DAMAGE FOUND FWD OF FWD LWR DOOR STOP ON AFT BAGGAGE DOOR SILL.  BLENDED AREA OF CHAFE IAW SRM 51-12-00-001-001-A01.  PERFORMED ECI ON CHAFED AREA, NO CHAFE FOUND AT THIS TIME IAW ECI NDTM 51-20-06.  SENT TO MFG FOR REO.  TREATED, PRIMED AND PAINTED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01.  APPLIED AV8 IAW SRM 51-21-11-001-001-A01.  ALL WORK PERFORMED IS CONFORMITY WITH REO 670-53-61-540.
